Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having fast heart beat and numb neck. On Levoxyl for hypothyroid. On caduet for cholesteral and blood pressure. Should I be worried?

My heart is beating a little hard - not too bad and I am having kind of an odd numbing sensation in my neck . I have hypo thyroid and am on Levoxyl for that. My blood pressure reads normal 112/63 78 is the pulse . I take Caduet for cholesteral and blood pressure. It has been doing this for about 5 hours. I have consumed 2 bottles of water. Could I be a bit dehydrated. Should I be worried? I did go out last night and had a couple of cocktails and a glass of wine.
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern for your problem the history given here is suggestive of some functional kind of problem and this is related with the stressful condition, you need to keep your stress level low if you want to come out of this feeling, this just no nee to worry and every thing would be fine soon, hope this information helps you have a nice day.
Answered: Wed, 21 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor